# SDR AALA20130922006

- Difficulty date: September 22, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,980 hours, 37,001 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT GENERATOR FAILED DURING CRUISE.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONSTANT SPEED DRIVE TRANSMISSION.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
